# SDR F3LA200500010

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N313FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26442
- Aircraft time: 34,111 hours, 25,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON AFT GALLEY PAN STRAP AT BS 1016, BETWEEN RBL 30 AND LBL 30.  FOUND TO BE OUT OF LIMITS PER SRM 53-60-61, FIG 101, DETAIL VII.  REMOVED PAN STRAP PER SRM 51-40-02.  FABRICATED NEW STRAP AND INSTALLED PER EA 53-53R-10753, SRM 51-10-02 AND SRM 51-40-02.
